# SDR UPS07M50812

- Difficulty date: August 8, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rws 714
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING L/E COMPARTMENT AT STA XORS 714 APPROX FOUND UPPER STIFFENER CRACKED AS MARKED.  CRACKED STIFFENER REMOVED.  NEW STIFFENER FABRICATED USING MAT'L 707 5-0-0.071" AS PER DOUGLAS DWG ARB3954.  STIFFENER HEAT TREATED PER DPS 7.00-1 & HARDNESS VALUES HRB 88.7.  RIGHT WING L/E COMPT AT STA XORS 714 STIFFENER HOLES PICKED UP & REPROTECTED.  NEW STIFFENER PAINT TOUCH UP & INSTALLED.
